Alert archive / Ohio / Winter Storm Warnings in 2010

Winter Storm Warning 7, NWS Cleveland, OH

December 14, 20109 counties in Ohio; Crawford County, Erie County, Pennsylvania

NWS Cleveland, OH issued this winter storm warning at Dec 14, 2010, 10:00 AM EST for 9 counties in Ohio; Crawford County, Erie County, Pennsylvania. It was in force for 29 hr. No storm report in the archive falls inside the area while it was in force.

The area

The counties it named.

The facts

Issued
Dec 14, 2010, 10:00 AM EST (15:00 UTC)
Expired
Dec 15, 2010, 3:22 PM EST
In force
29 hr
Issued by
NWS Cleveland, OH

Counties Ashtabula County, OH, Cuyahoga County, OH, Geauga County, OH, Lake County, OH, Mahoning County, OH, Medina County, OH, Portage County, OH, Summit County, OH, Trumbull County, OH, Crawford County, PA, Erie County, PA

The radar

The Cleveland radar (KCLE), 70 km from the middle of the area, began a volume at 15:05 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

The nearest sounding before it

Pittsburgh, PA (KPIT), launched 12:00Z, 3.0 hours before the alert went out and 141 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Pittsburgh, PA at 12:00Z on 2010-12-14Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Pittsburgh, PA at 12:00Z on 2010-12-14The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 297 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
823 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
297 m²/s²
0-3 km storm-relative helicity
297 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

825 
WWUS41 KCLE 141500
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1000 AM EST TUE DEC 14 2010

OHZ011>014-020>023-033-089-PAZ001>003-142300-
/O.CAN.KCLE.WS.W.0006.000000T0000Z-101215T1200Z/
/O.NEW.KCLE.WS.W.0007.101214T1500Z-101215T1200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...YOUNGSTOWN...
ASHTABULA...ERIE...EDINBORO...MEADVILLE
1000 AM EST TUE DEC 14 2010

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
STORM WARNING FOR LAKE EFFECT SNOW AND BLOWING SNOW WHICH IS IN
EFFECT UNTIL 7 AM EST WEDNESDAY.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THIS AFTERNOON AND TONIGHT
WITH ADDITIONAL ACCUMULATION OF 5 TO 9 INCHES EXPECTED IN THE
FAVORED LOCATIONS. LESSER ACCUMULATIONS WILL OCCUR RIGHT ALONG THE
LAKESHORE AND IN WESTERN CUYAHOGA COUNTY. LAKE EFFECT SNOW BANDS
ARE EXPECTED TO SHIFT THIS AFTERNOON AND TONIGHT AS WELL AS
REDEVELOP AS WINDS BECOME MORE WESTERLY.

IN ADDITION TO THE FALLING SNOW...NORTHWEST WINDS WILL CONTINUE
TO GUST FROM 30 TO 35 MPH CAUSING SIGNIFICANT BLOWING AND
DRIFTING OF SNOW WITH VISIBILITY FREQUENTLY A QUARTER MILE OR
LESS.

ALSO WIND CHILL VALUES WILL CONTINUE TO BE BETWEEN 5 TO 10 BELOW
ZERO AT TIMES.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE
EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL
LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR
FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO
WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST UPDATES.

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE, OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$

OHZ032-142000-
/O.CAN.KCLE.WW.Y.0015.000000T0000Z-101214T1500Z/
/O.NEW.KCLE.WW.Y.0016.101214T1500Z-101214T2000Z/
STARK-
INCLUDING THE CITY OF...CANTON
1000 AM EST TUE DEC 14 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 3 PM EST THIS
AFTERNOON...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A WINTER
WEATHER ADVISORY FOR LAKE EFFECT SNOW WHICH IS IN EFFECT UNTIL 3
PM EST THIS AFTERNOON.

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THIS AFTERNOON
WHERE ANOTHER 3 TO POSSIBLY 5 INCHES MAY OCCUR ESPECIALLY ACROSS
NORTHERN PARTS OF THE COUNTY. WIND CHILLS MAY BE NEAR 10 BELOW AT
TIMES THIS MORNING.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS SUCH AS LIGHT SNOW... BLOWING SNOW...
SLEET... FREEZING RAIN AND WIND CHILLS. WHILE THE WEATHER WILL BE
SIGNIFICANT... THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED. STAY TUNED TO NOAA WEATHER RADIO OR
YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES.

A WINTER WEATHER ADVISORY IS NORMALLY ISSUED FOR A VARIETY OF
WINTER WEATHER CONDITIONS
SUCH AS LIGHT SNOW, BLOWING SNOW, SLEET, FREEZING RAIN AND WIND
CHILLS. WHILE THE WEATHER
WILL BE SIGNIFICANT, THE WORD ADVISORY IMPLIES THAT SEVERE WINTER
WEATHER IS NOT ANTICIPATED.
STAY TUNED TO NOAA WEATHER RADIO AND OTHER RADIO AND TV STATIONS
FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ010-031-141600-
/O.CAN.KCLE.WW.Y.0015.000000T0000Z-101214T1500Z/
LORAIN-WAYNE-
INCLUDING THE CITIES OF...LORAIN...WOOSTER
1000 AM EST TUE DEC 14 2010

...WINTER WEATHER ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
WINTER WEATHER ADVISORY. 

$$

OHZ003-006>009-017>019-027>030-036>038-047-141600-
/O.CAN.KCLE.WC.Y.0001.000000T0000Z-101214T1500Z/
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX-
INCLUDING THE CITIES OF...TOLEDO...BOWLING GREEN...PORT CLINTON...
FREMONT...SANDUSKY...FINDLAY...TIFFIN...NORWALK...
UPPER SANDUSKY...CAREY...BUCYRUS...MANSFIELD...ASHLAND...MARION...
MOUNT GILEAD...MILLERSBURG...MOUNT VERNON
1000 AM EST TUE DEC 14 2010

...WIND CHILL ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE WIND
CHILL ADVISORY. 

$$
5 follow-up statements
036 
WWUS41 KCLE 142037
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
337 PM EST TUE DEC 14 2010

OHZ033-142145-
/O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/
MAHONING-
INCLUDING THE CITY OF...YOUNGSTOWN
337 PM EST TUE DEC 14 2010

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
WINTER STORM WARNING. 

LAKE EFFECT SNOW SHOWERS WILL REMAIN MAINLY TO THE NORTH THIS 
EVENING AND TONIGHT. SNOWFALL ACCUMULATIONS OF 1 TO 3 INCHES ARE 
POSSIBLE THROUGH TONIGHT MAINLY ACROSS NORTHERN PORTIONS OF THE 
COUNTY. ACROSS SOUTHERN MAHONING COUNTY LESS THAN AN INCH IS 
EXPECTED.

$$

OHZ011>014-020>023-089-PAZ001>003-150445-
/O.CON.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-
TRUMBULL-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-
CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...MEDINA...AKRON...RAVENNA...WARREN...ASHTABULA...
ERIE...EDINBORO...MEADVILLE
337 PM EST TUE DEC 14 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST WEDNESDAY. 

CONDITIONS HAVE VARIED CONSIDERABLY ACROSS THE WARNED AREA THIS
AFTERNOON WITH LAKE EFFECT SNOW CONTINUING ACROSS PORTIONS OF NORTHEAST
OHIO AND NORTHWEST PENNSYLVANIA. MEANWHILE OVER WESTERN CUYAHOGA
AND MEDINA COUNTIES THERE HAS BEEN LITTLE TO NO SNOW AT ALL.

WHILE THERE HAS BEEN A LULL IN SNOW SHOWERS ACROSS SOME PORTIONS
OF THE WARNED AREA TODAY...THERE IS A POSSIBILITY FOR ADDITIONAL
LAKE EFFECT SNOW SHOWERS TO DEVELOP LATER THIS EVENING AND
TONIGHT...EVEN ACROSS THE WESTERN SUBURBS AND STRETCHING INTO
MEDINA COUNTY...AS WELL AS SUMMIT...PORTAGE AND TRUMBULL COUNTIES.

ACROSS ASHTABULA COUNTY AND OVER NORTHWEST PENNSYLVANIA LAKE
EFFECT SNOW SHOWERS WILL PERSIST THROUGH TONIGHT WITH THE
ENHANCEMENT OF THE LAKE HURON FETCH.

SNOWFALL ACCUMULATIONS WILL VARY CONSIDERABLY THROUGHOUT THE
WARNED AREA AND BE DEPENDENT ON WHERE THE SNOW BANDS SET UP. WHERE
THE SNOW BANDS PERSIST TONIGHT ACROSS NORTHEAST OHIO ADDITIONAL
SNOW ACCUMULATIONS MAY RANGE BETWEEN 3 AND 5 INCHES WITH THE
POSSIBILITY OF LOCALLY HIGHER AMOUNTS. OVER NORTHWEST PENNSYLVANIA
ADDITIONAL SNOW ACCUMULATIONS OF 5 TO 10 INCHES ARE
POSSIBLE...WITH LESSER AMOUNTS ALONG THE LAKESHORE. OVER THE
HIGHER ELEVATIONS OF INTERIOR ERIE AND CRAWFORD COUNTIES AMOUNTS
OF 12 TO 18 INCHES ARE POSSIBLE.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE
EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL
LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR
FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO
WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST UPDATES.

A WINTER STORM WARNING IS ISSUED WHEN SEVERE WINTER WEATHER IS
EXPECTED. HEAVY SNOW AND/OR ICE WILL CAUSE HAZARDOUS DRIVING
CONDITIONS. IF YOU WILL BE TRAVELING IN THE WARNING AREA YOU
SHOULD CHOOSE AN ALTERNATE ROUTE IF POSSIBLE... OR YOU SHOULD USE
EXTREME CAUTION IF TRAVEL IS UNAVOIDABLE. STAY TUNED TO NOAA
WEATHER RADIO AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS
OR UPDATES.

&&

$$
032 
WWUS41 KCLE 150054
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
754 PM EST TUE DEC 14 2010

OHZ020-150200-
/O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/
MEDINA-
INCLUDING THE CITY OF...MEDINA
754 PM EST TUE DEC 14 2010

...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE
WINTER STORM WARNING. 

WHILE SCATTERED SNOW SHOWERS WILL LIKELY OCCUR
OVERNIGHT...SNOWFALL AMOUNTS ARE NOT EXPECTED TO BE HEAVY.

$$

OHZ011>014-021>023-089-PAZ001>003-150900-
/O.CON.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE...
EDINBORO...MEADVILLE
754 PM EST TUE DEC 14 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 7 AM EST
WEDNESDAY. 

WINDS AND TEMPERATURES REMAIN FAVORABLE FOR LAKE EFFECT SNOW
SHOWERS AND SQUALLS TO DEVELOP AND MOVE ACROSS THE AREA
OVERNIGHT. WHILE SOME AREAS ACROSS NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA MAY SEE LITTLE SNOW OVERNIGHT...SIGNIFICANT
ACCUMULATIONS REMAIN POSSIBLE WHERE ANY SNOW BANDS SET UP.

UP TO 6 INCHES OF SNOW IS POSSIBLE OVERNIGHT ACROSS NORTHEAST
OHIO WITH THE HIGHER AMOUNTS LIKELY ACROSS THE HIGHER ELEVATIONS
OF EASTERN CUYAHOGA...GEAUGA...INLAND LAKE AND ASHTABULA COUNTIES
IN ADDITION TO NORTHERN PORTIONS OF SUMMIT...PORTAGE AND TRUMBULL
COUNTIES.

THE HIGHER ELEVATIONS OF INLAND ERIE AND CRAWFORD COUNTIES IN
NORTHWEST PENNSYLVANIA COULD SEE FROM 6 TO 10 INCHES OVERNIGHT.


PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE
EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL
LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR
FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO
WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST UPDATES.



&&

$$
874 
WWUS41 KCLE 150831
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
331 AM EST WED DEC 15 2010

OHZ011>014-021>023-089-PAZ001-151645-
/O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T1200Z/
/O.NEW.KCLE.LE.Y.0010.101215T0831Z-101215T2100Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE
331 AM EST WED DEC 15 2010

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. THE WINTER STORM WARNING HAS BEEN CANCELLED. 

WINDS AND TEMPERATURES REMAIN FAVORABLE FOR LAKE EFFECT SNOW
SHOWERS TO DEVELOP AND MOVE ACROSS THE AREA TODAY. WHILE SOME AREAS
MAY SEE LITTLE SNOW TODAY...LIGHT ACCUMULATIONS REMAIN POSSIBLE
WHERE ANY SNOW BANDS SET UP.

SNOW ACCUMULATIONS OF 2 TO 4 INCHES IS POSSIBLE TODAY IN THE MOST
PERSISTENT SNOW BANDS AND ACROSS THE HIGHER ELEVATIONS OF EASTERN
CUYAHOGA...GEAUGA...INLAND LAKE AND ASHTABULA COUNTIES...NORTHERN
PORTIONS OF SUMMIT...PORTAGE AND TRUMBULL COUNTIES. THERE IS ALSO
THE POSSIBILITY FOR 2 TO 4 INCHES OF SNOW IN THE LAKE SHORE AREA
OF ERIE COUNTY PENNSYLVANIA WHERE SOME OF THE HEAVIER BANDS CAN BE
EXPECTED TODAY.

THE SNOW IS EXPECTED TO DIMINISH THIS EVENING AS HIGH PRESSURE
BUILDS NORTHEAST INTO THE AREA.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES.

&&

$$

PAZ002-003-151645-
/O.EXT.KCLE.WS.W.0007.000000T0000Z-101215T2100Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
331 AM EST WED DEC 15 2010

...WINTER STORM WARNING NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

THE WINTER STORM WARNING IS NOW IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

WINDS AND TEMPERATURES REMAIN FAVORABLE FOR LAKE EFFECT SNOW
SHOWERS AND SQUALLS TO DEVELOP AND MOVE ACROSS THE AREA
TODAY. WHILE SOME AREAS MAY SEE LITTLE SNOW TODAY...SIGNIFICANT
ACCUMULATIONS REMAIN POSSIBLE WHERE ANY SNOW BANDS SET UP.

THE MOST INTENSE SNOW BANDS COULD PRODUCE LOCALLY UP TO 6 INCHES
OF SNOW DURING THE DAY TODAY WHILE GENERAL SNOW AMOUNTS WILL
AVERAGE 1 TO 3 INCHES.

WINDS CONTINUE TO GUST TO 20 TO 25 MPH ACROSS THE AREA CAUSING
CONSIDERABLE BLOWING AND DRIFTING OF THE SNOW. THE DRIFTING SNOW
WILL CONTINUE TO MAKE TRAVEL DIFFICULT THROUGH THE DAY TODAY.

THE SNOW IS EXPECTED TO DIMINISH IN INTENSITY THIS EVENING AS HIGH
PRESSURE BUILDS INTO THE REGION.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE
EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL
LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR
FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO
WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST UPDATES.

&&

$$

LOMBARDY
585 
WWUS41 KCLE 151611
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
1111 AM EST WED DEC 15 2010

PAZ002-003-152100-
/O.CON.KCLE.WS.W.0007.000000T0000Z-101215T2100Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
1111 AM EST WED DEC 15 2010

...WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON...

A WINTER STORM WARNING REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON. AS
DRY AIR CONTINUES TO MOVE INTO THE REGION THE SNOWFALL RATES WILL
DECREASE. HOWEVER LAKE EFFECT SNOW BANDS WILL STILL WOBBLE ACROSS
ERIE AND CRAWFORD COUNTIES WITH ADDITIONAL SNOWFALL OF 2 TO LOCALLY
5 INCHES POSSIBLE.

WINDS OF 10 TO 20 MPH WITH GUSTS AROUND 25 MPH WILL CONTINUE TO
CAUSE SOME BLOWING AND DRIFTING OF THE SNOW. THE DRIFTING SNOW
WILL CONTINUE TO MAKE TRAVEL DIFFICULT THROUGH THE DAY TODAY.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

A WINTER STORM WARNING MEANS SIGNIFICANT AMOUNTS OF SNOW AND
BLOWING SNOW WILL MAKE TRAVEL HAZARDOUS. REMEMBER THAT LAKE
EFFECT SNOW SHOWERS TYPICALLY ALIGN THEMSELVES IN BANDS AND WILL
LIKELY BE INTENSE ENOUGH TO DROP UP TO 2 INCHES OF SNOW PER HOUR
FOR SEVERAL HOURS. VISIBILITIES VARY GREATLY AND CAN DROP TO ZERO
WITHIN MINUTES. IF YOU MUST TRAVEL...KEEP AN EXTRA FLASHLIGHT...
FOOD...AND WATER IN YOUR VEHICLE IN CASE OF AN EMERGENCY.

STAY TUNED TO THE NATIONAL WEATHER SERVICE OR YOUR FAVORITE
WEATHER SOURCE FOR THE LATEST UPDATES.

&&

$$

OHZ011>014-021>023-089-PAZ001-152100-
/O.CON.KCLE.LE.Y.0010.000000T0000Z-101215T2100Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE
1111 AM EST WED DEC 15 2010

...LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST
THIS AFTERNOON...

A LAKE EFFECT SNOW ADVISORY REMAINS IN EFFECT UNTIL 4 PM EST THIS
AFTERNOON. 

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH THE AFTERNOON. AS
DRY AIR CONTINUES TO MOVE INTO THE REGION THE SNOWFALL RATES WILL
DECREASE. HOWEVER LAKE EFFECT SNOW BANDS WILL STILL WOBBLE ACROSS
NORTHEAST OHIO THROUGH THE AFTERNOON. MOST LOCATIONS WILL ONLY SEE
AROUND AN INCH BUT LOCALLY HIGHER AMOUNTS AROUND 3 INCHES WILL BE
POSSIBLE ACROSS THE HIGHER TERRAIN.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
OR YOUR FAVORITE WEATHER SOURCE FOR FURTHER DETAILS OR UPDATES.

&&

$$
955 
WWUS41 KCLE 152022
WSWCLE

URGENT - WINTER WEATHER MESSAGE
NATIONAL WEATHER SERVICE CLEVELAND OH
322 PM EST WED DEC 15 2010

PAZ002-003-160430-
/O.CAN.KCLE.WS.W.0007.000000T0000Z-101215T2100Z/
/O.NEW.KCLE.LE.Y.0011.101215T2100Z-101216T1100Z/
SOUTHERN ERIE-CRAWFORD PA-
INCLUDING THE CITIES OF...EDINBORO...MEADVILLE
322 PM EST WED DEC 15 2010

...LAKE EFFECT SNOW ADVISORY IN EFFECT UNTIL 6 AM EST THURSDAY...
...WINTER STORM WARNING IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS ISSUED A LAKE
EFFECT SNOW ADVISORY...WHICH IS IN EFFECT UNTIL 6 AM EST
THURSDAY.  

LAKE EFFECT SNOW SHOWERS WILL CONTINUE THROUGH MUCH OF THE NIGHT.
INCREASED DRY AIR OVER THE REGION WILL BEGIN TO LIMIT SNOW
AMOUNTS BUT ACCUMULATIONS OF 1 TO 3 INCHES WILL BE COMMON. INLAND
LOCATIONS COULD STILL SEE AROUND 5 INCHES WHERE THE LAKE EFFECT
BANDS PERSIST.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

IN LAKE EFFECT SNOW THE WEATHER CAN VARY FROM LOCALLY HEAVY SNOW
IN NARROW BANDS TO CLEAR SKIES JUST A FEW MILES AWAY. IF YOU WILL
BE TRAVELING ACROSS THE REGION BE PREPARED FOR RAPID CHANGES IN
ROAD AND VISIBILITY CONDITIONS. STAY TUNED TO NOAA WEATHER RADIO
AND OTHER RADIO AND TV STATIONS FOR FURTHER DETAILS OR UPDATES.

&&

$$

OHZ011>014-021>023-089-PAZ001-152130-
/O.CAN.KCLE.LE.Y.0010.000000T0000Z-101215T2100Z/
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-SUMMIT-PORTAGE-TRUMBULL-
ASHTABULA LAKESHORE-NORTHERN ERIE-
INCLUDING THE CITIES OF...CLEVELAND...MENTOR...CHARDON...
JEFFERSON...AKRON...RAVENNA...WARREN...ASHTABULA...ERIE
322 PM EST WED DEC 15 2010

...LAKE EFFECT SNOW ADVISORY IS CANCELLED...

THE NATIONAL WEATHER SERVICE IN CLEVELAND HAS CANCELLED THE LAKE
EFFECT SNOW ADVISORY. 

LAKE EFFECT SNOW SHOWERS WILL DECREASE TO FLURRIES THROUGH THE
EVENING. ANY ACCUMULATIONS SHOULD BE BELOW AN INCH.

$$

What forecasters said that day

The local office's own words before this winter storm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Cleveland, OH wrote its last area forecast discussion before this winter storm warning went out at Dec 14, 7:05 AM EST, 2 hours 55 minutes earlier.

Area forecast discussion, Dec 14, 7:05 AM EST, 2 hours 55 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE CLEVELAND OH
705 AM EST TUE DEC 14 2010

.SYNOPSIS...
HIGH PRESSURE WILL MOVE SLOWLY EAST ACROSS THE AREA THROUGH
WEDNESDAY NIGHT. THE HIGH PRESSURE WILL DISSIPATE OVER THE AREA AS
YET ANOTHER AREA OF HIGH PRESSURE MOVES EAST INTO THE REGION FRIDAY
INTO SATURDAY.

&&

.NEAR TERM /UNTIL 6 PM THIS EVENING/...
LAKE EFFECT SNOW MACHINE CONTINUES TO PRODUCE SNOW BANDS ACROSS THE
PRIMARY AND SECONDARY SNOWBELTS IN NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA. FLOW WAVERS SLIGHTLY BACK AND FORTH LIKE A FIRE HOSE
EFFECT SPRAYING SNOW OVER MANY LOCATIONS. THIS TYPICALLY KEEPS ONE
LOCATION FROM GETTING SIGNIFICANT ACCUMULATIONS IN A SHORT PERIOD OF
TIME. FLOW TRIES TO SHIFT TO A MORE WESTERLY COMPONENT LATER THIS
AFTERNOON. THIS MAY HELP TO ENHANCE THREAT CLOSER TO THE LAKE SHORE
LATER IN THE AFTERNOON AND EVENING. WARNINGS MAY NEED TO BE ADJUSTED
AT THAT TIME...BUT WILL LEAVE THEM IN EFFECT AS IS.

DRIER AIR CONTINUES TO SPREAD INTO THE WESTERN PORTIONS OF THE
FORECAST AREA THIS MORNING AND THIS WILL LIMIT ANY SNOWFALL IF ANY
ACROSS THAT AREA DURING THE DAY.

THE MAIN PROBLEM IN THE WEST AND SOUTH WILL BE THE WIND CHILLS.
WINDS WILL CONTINUE THROUGH THE MORNING AT 10 TO 20 KNOTS. CURRENT
TEMPERATURES ARE IN THE SINGLE DIGITS IN THIS AREA. THE COMBINATION
OF GUSTY WINDS AND COLDER TEMPERATURES WILL CONTINUE TO CAUSE WIND
CHILLS BETWEEN 5 AND 10 BELOW ZERO.  WILL CONTINUE WITH THE WIND
CHILL ADVISORY WHERE IT IS CURRENTLY IN EFFECT.

&&

.SHORT TERM /6 PM THIS EVENING THROUGH FRIDAY NIGHT/...
WINDS ARE EXPECTED TO DIMINISH THIS EVENING AND THIS MAY HELP TO
ENHANCE THE LAKE EFFECT THAT IS ALREADY ON GOING BY INCREASING THE
RESIDENCE TIME OF THE AIR PARCELS OVER THE LAKE. FLOW MAINTAINS
SLIGHTLY MORE WESTERLY COMPONENT AND CONTINUES TO KEEP THE LAKE
EFFECT SOME WHAT CLOSER TO THE SHORE OF LAKE ERIE DURING THE NIGHT.

WEAK AREA OF HIGH PRESSURE BUILDS NORTHEAST INTO THE OHIO VALLEY AND
MY CONCERN IS THAT THIS FEATURE MAY HELP TO TURN THE WIND FLOW OVER
LAND EVEN FURTHER TOWARD A WESTERLY COMPONENT AND DEVELOP SOME SORT
OF CONVERGENCE ZONE WEDNESDAY MORNING. THIS COULD ALSO CAUSE SOME
SHEAR TO DEVELOP CAUSING BANDS OF SNOW TO WEAKEN A BIT WHILE
CHANGING THEIR ORIENTATION.  AT THIS TIME IT APPEARS LAKE EFFECT
WILL FINALLY COME TO AN END BY THURSDAY MORNING AS BANDS BECOME
SHEARED APART. THIS TAKES PLACE AS HIGH PRESSURE BUILDS SOUTHEAST
INTO THE CENTRAL UNITED STATES AND FORCES A TROUGH OR WEAK FRONTAL
BOUNDARY INTO THE AREA THURSDAY. THIS FEATURE WILL BRING A SLIGHT
CHANCE FOR SNOW SHOWERS.

WEAK SURFACE LOW PRESSURE SYSTEM DEVELOPS AND RETROGRADES WEST INTO
THE CENTRAL GREAT LAKES REGION WHILE CENTRAL UNITED STATES HIGH
PRESSURE BUILDS A RIDGE INTO THE OHIO VALLEY. THE COMBINATION OF THE
TWO FEATURES COULD SPARK A FEW FLURRIES OR LIGHT SNOW SHOWERS FRIDAY
INTO FRIDAY NIGHT.

LITTLE IN THE WAY OF CHANGE IN TEMPERATURES THROUGH THE NEXT SEVERAL
DAYS AS AIR MASS REMAINS CONSISTENT WITH SOME COLD AIR REINFORCEMENT
AS RIDGE BUILDS IN TOWARD THE END OF THE WEEK.

&&

.LONG TERM /SATURDAY THROUGH MONDAY/...
CYCLONIC FLOW CONTINUING FOR THE EXTENDED WITH PIECES OF ENERGY
MOVING THROUGH. THE LAKE AND 850 MB TEMPERATURE DIFFERENCE WILL BE
ONLY AROUND 12 OR 13C. THE AMOUNT OF MOISTURE WILL BE VARIABLE. WILL
CONTINUE WITH A LOW THREAT OF SNOW SHOWERS MAINLY IN THE SNOW BELT.
AS THE TIME GET CLOSER MORE DETAIL CAN BE ADDED TO THE FORECAST.
BOTH THE GFS AND ECMWF HAVE HIGHER MOISTURE FOR MONDAY SO INCREASED
THE POP AS A TROF ROTATES THROUGH THE FORECAST AREA. MADE SOME MINOR
ADJUSTMENTS TO TEMPERATURES...USED THE MEX MOS AS A REFERENCE.

&&

.AVIATION /12Z TUESDAY THROUGH SATURDAY/...
SOME CLOUDS FROM LAKE MICHIGAN HEADING TOWARD NORTHWEST OHIO. AT
THIS TIME I AM TRYING TO KEEP THEM VFR. OVER NORTHEAST OHIO AND NW
PA BANDS OF LAKE EFFECT SNOW...THEY ARE DECREASING BUT MAY PICK UP
AGAIN AS THE WINDS SHIFT A LITTLE MORE NORTHWEST. IN THE SNOW
BANDS IFR AND LOWER CONDITIONS. THE BANDS OF LAKE EFFECT SNOW
WILL CONTINUE TO BE ON THE DECREASE TONIGHT AND MAINLY VFR
CONDITIONS ARE EXPECTED WEST OF CLEVELAND. SEVERAL MODELS ARE
FORECASTING MVFR CEILINGS...THIS WILL HAVE TO BE MONITORED.

.OUTLOOK...NON VFR NORTHEAST OHIO AND NW PA WEDNESDAY AND
WEDNESDAY NIGHT.

&&

.MARINE...
GALE WARNING ON THE WEST TWO THIRDS OF THE LAKE WILL EXPIRE AT 10 AM
AND THAT LOOKS REASONABLE. WINDS ARE MARGINALLY NEAR GALE AT THIS
TIME. A SMALL CRAFT ADVISORY WILL HAVE TO BE ADDED FOR THE NEARSHORE
WATERS. THE WINDS WILL DECREASE BELOW SMALL CRAFT ADVISORY CRITERIA
ON THURSDAY AS HIGH PRESSURE BUILDS TOWARDS LAKE ERIE. A TROF
BRUSHES THE LAKE SATURDAY AND THIS COULD CAUSE THE WINDS ON THE EAST
END OF THE LAKE TO APPROACH SMALL CRAFT ADVISORY CRITERIA. OTHER
THAN THAT THE WINDS AND WAVES WILL BE RELATIVELY QUIET FOR THIS TIME
OF YEAR. WITH THE COLD TEMPERATURES ICE WILL CONTINUE TO FORM
THROUGH FRIDAY IN THE BAYS AND HARBORS OF WESTERN LAKE ERIE.

&&

.CLE WATCHES/WARNINGS/ADVISORIES...
OH...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR OHZ011>014-
     020>023-033-089.
     WINTER WEATHER ADVISORY UNTIL 10 AM EST THIS MORNING FOR
     OHZ010-031-032.
     WIND CHILL ADVISORY UNTIL 10 AM EST THIS MORNING FOR OHZ003-
     006>009-017>019-027>030-036>038-047.
PA...WINTER STORM WARNING UNTIL 7 AM EST WEDNESDAY FOR PAZ001>003.
MARINE...GALE WARNING UNTIL 10 AM EST THIS MORNING FOR LEZ142>148-
     162>168.
     SMALL CRAFT ADVISORY UNTIL 4 AM EST THURSDAY FOR LEZ149.

&&

SYNOPSIS...LOMBARDY
NEAR TERM...LOMBARDY
SHORT TERM...LOMBARDY
LONG TERM...KIELTYKA
AVIATION...KIELTYKA
MARINE...KIELTYKA
Hazardous weather outlook, Dec 14, 5:01 AM EST, 4 hours 59 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE CLEVELAND OH
501 AM EST TUE DEC 14 2010

OHZ011>014-020>023-033-089-PAZ001>003-151015-
CUYAHOGA-LAKE-GEAUGA-ASHTABULA INLAND-MEDINA-SUMMIT-PORTAGE-TRUMBULL-
MAHONING-ASHTABULA LAKESHORE-NORTHERN ERIE-SOUTHERN ERIE-CRAWFORD PA-
501 AM EST TUE DEC 14 2010

...WINTER STORM WARNING IN EFFECT UNTIL 7 AM EST WEDNESDAY...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHEAST OHIO AND NORTHWEST
PENNSYLVANIA.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER STORM WARNING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

OHZ003-006>009-017>019-027>030-036>038-047-151015-
LUCAS-WOOD-OTTAWA-SANDUSKY-ERIE OH-HANCOCK-SENECA-HURON-WYANDOT-
CRAWFORD-RICHLAND-ASHLAND-MARION-MORROW-HOLMES-KNOX-
501 AM EST TUE DEC 14 2010

...WIND CHILL ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL
OHIO...NORTHEAST OHIO AND NORTHWEST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WIND CHILL ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LEZ142>148-162>168-151015-
MAUMEE BAY TO RENO BEACH OH-RENO BEACH TO THE ISLANDS OH-
THE ISLANDS TO VERMILION OH-VERMILION TO AVON POINT OH-
AVON POINT TO WILLOWICK OH-WILLOWICK TO GENEVA-ON-THE LAKE OH-GENEVA-
ON-THE-LAKE TO CONNEAUT OH-
LAKE ERIE OPEN WATERS FROM MAUMEE BAY TO RENO BEACH-
LAKE ERIE OPEN WATERS FROM RENO BEACH TO THE ISLANDS-
LAKE ERIE OPEN WATERS FROM THE ISLANDS TO VERMILION-
LAKE ERIE OPEN WATERS FROM VERMILION TO AVON POINT-
LAKE ERIE OPEN WATERS FROM AVON POINT TO WILLOWICK-
LAKE ERIE OPEN WATERS FROM WILLOWICK TO GENEVA-ON-THE-LAKE-
LAKE ERIE OPEN WATERS FROM GENEVA-ON-THE-LAKE TO CONNEAUT-
501 AM EST TUE DEC 14 2010

...GALE WARNING IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   GALE WARNING.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

LEZ061-149-169-151015-
LAKE ERIE OPEN WATERS FROM RIPLEY TO BUFFALO NY-
CONNEAUT OH TO RIPLEY NY-
LAKE ERIE OPEN WATERS FROM CONNEAUT OH TO RIPLEY NY-
501 AM EST TUE DEC 14 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR LAKE ERIE.

.DAY ONE...TODAY AND TONIGHT.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

OHZ010-031-032-151015-
LORAIN-WAYNE-STARK-
501 AM EST TUE DEC 14 2010

...WINTER WEATHER ADVISORY IN EFFECT UNTIL 10 AM EST THIS MORNING...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL OHIO AND
NORTHEAST OHIO.

.DAY ONE...TODAY AND TONIGHT.

PLEASE LISTEN TO NOAA WEATHER RADIO OR GO TO WEATHER.GOV ON THE
INTERNET FOR MORE INFORMATION ABOUT THE FOLLOWING HAZARDS.

   WINTER WEATHER ADVISORY.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY.

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.

LOMBARDY

The office that day

Everything else NWS Cleveland, OH issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Dec 14, 10:00 AM ESTWinter Weather AdvisoryCLEStark5 hr

Nearby

Winter Storm Warnings in Ohio, 2010Winter Storm Warnings in Pennsylvania, 2010Every winter storm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.